# SDR ASAA0691221

- Difficulty date: November 25, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 14,170 hours, 5,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161081
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL AT BS 500D NR 4 CORRODED REPAIRED IAW SRM 51 10 02.
